# SDR HEEA954605

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Part number: TH3502FFF
- Condition: Defective
- Location: Cockpit Fm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL 1 INTERMITTENT ON RT-3.
